# SDR P5CA9700701

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOUND CRACKED AT STA 1960, RBL 15 ATT ANGLE RIVETS SHEARED.  REPAIRED PER BOEING SRM 51-40-03.
